# SDR ASOA05642AA

- Difficulty date: July 29, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 4442440105
- Condition: Binding
- Location: Fuselage
- Component: Passenger Door
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WOULD NOT OPEN OR LOCK AND TH DOOR ASSIST MOTOR WOULD NOT OPERATE THE DOOR ALL THE WAY.  MAINTENANCE FOUND THE DOOR ASSIST CABLE WRAPPED AROUND THE DOOR HINGE AND REMOVED IT FROM AROUND THE HINGE.  OPERATIONAL HECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
